ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
45-400 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30-calendar days from allergan¿s receipt due to the exemption transition period.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: opening, crease flat and underweight.A microscopic analysis was performed which identify a striated edge opening, consist with use of a surgical tool.Based on the device analysis the final assessment is: a striated edge opening on patch due to surgical damage.Reason for reoperation: unknown.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported "noticed a "weak spot", and as he removed it with his finger, it broke." patient contact occurred.Device was not implanted.Left side.